# SDR UIEA201000069

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243F
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- Engine: Ge CF650E2
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CRACKING WAS FOUND IN THE 65B94107-19 NAC STA 270 BULKHEAD UPPER WEB ASSY ON THE NR1 PYLON. THE WEB ASSY WAS REPLACED IAW DWG 65B94107 WITH MINOR DEVIATIONS IAW REA 00664R0002.  THIS EO DOCUMENTS THE REPLACEMENT OF THE WEB IAW DWG 65B94107 AND REA MF00664R0002.  THE DEVIATIONS TO THE 65B94107-19 WEB INSTALLATION IAW REA MF00664R0002 ARE MINOR AND HAVE BEEN APPROVED BY MFG,  RDR DATED 24MAR2010 PROVIDED IN SR 1-1534747177 (FIGURE 5).
